# SDR ASAA0772168

- Difficulty date: October 17, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 27,815 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RBL 22 INTERCOSTAL BS 5004 500B UPPER FLANGE CRACKED.  REPAIR IAW B737 700 SRM 51-70-11 FOR 201.
